alexa Signal Management of Disproportionate Reporting in Moroccan Pharmacovigilance: The Lower Limb Edema Induced by Anti-Tuberculosis Drugs

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Signal Management of Disproportionate Reporting in Moroccan Pharmacovigilance: The Lower Limb Edema Induced by Anti-Tuberculosis Drugs

Tuberculosis (TB) is a major public health worldwide scourge. Clinicians that treat TB patients are familiar with these medications and their adverse reactions (ADRs). These ADRs are frequent because the treatment is long and patients taking multiple medications simultaneously. This increases the likelihood of adverse reactions, some of which are serious. A recent study showed that two-thirds of patients with resistant form of TB at least once stopped treatment temporarily or permanently following the occurrence of adverse effects . These events may diminish public confidence in a structured health program and affect the adhesion of relevant patient for the success of a program. Patients who do not properly adhere to their TB treatment pose a risk to themselves and to others, and the generation of TB resistance is a serious risk because the treatment is complex and exposes many serious ADRs.

Citation: Soussi Tanani D, Serragui S, Cherrah Y, Ait Moussa L, El Bouazzi O, et al. (2015) Signal Management of Disproportionate Reporting in Moroccan Pharmacovigilance: The Lower Limb Edema Induced by Anti-Tuberculosis Drugs. J Pharmacovigilance 3:161.

 
  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger